Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 241, NWS North Platte, NE

July 19, 2020Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2020, 8:29 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2020, 8:29 PM MDT (02:29 UTC)
Expired
Jul 19, 2020, 9:15 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 117 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:45 PM MDTHAIL 128 N Ashby, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1736 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

050 
WUUS53 KLBF 200229
SVRLBF
NEC031-161-200315-
/O.NEW.KLBF.SV.W.0241.200720T0229Z-200720T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
829 PM MDT Sun Jul 19 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  West central Cherry County in north central Nebraska...
  Southeastern Sheridan County in the Panhandle of Nebraska...

* Until 915 PM MDT.

* At 829 PM MDT, severe thunderstorms were located along a line
  extending from 10 miles southwest of Medicine Lake to 26 miles
  southeast of Gordon to 20 miles north of Ellsworth, moving east at
  25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Watson Lake, Highway 61 crossing the Snake River, Big Hill, Dipping
  Vat Meadow, Billys Lake, Morgan Lake, Kennedy Lake, Smith Lake
  State Wildlife Management Area, Intersection of Highway 61 and
  Survey Valley Road, Round Lake, Wolf Hill, Intersection of Highway
  61 and Shadbolt Road, Indian Hill and Argo Hill.

This includes the following highways...
 Highway 250 between mile markers 15 and 27.
 Highway 61 between mile markers 181 and 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4252 10116 4207 10230 4240 10255 4255 10203
      4274 10168
TIME...MOT...LOC 0229Z 278DEG 20KT 4261 10158 4246 10198 4234 10239 

HAIL...1.00IN
WIND...60MPH
 
$$

Taylor
2 follow-up statements
527 
WWUS53 KLBF 200251
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
851 PM MDT Sun Jul 19 2020

NEC031-161-200315-
/O.CON.KLBF.SV.W.0241.000000T0000Z-200720T0315Z/
Cherry NE-Sheridan NE-
851 PM MDT Sun Jul 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR WEST CENTRAL CHERRY AND SOUTHEASTERN SHERIDAN COUNTIES...

At 851 PM MDT, severe thunderstorms were located along a line
extending from 9 miles south of Medicine Lake to 29 miles north of
Ashby to 18 miles north of Ellsworth, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Watson Lake, Highway 61 crossing the Snake River, Round Lake, Big
Hill, Dipping Vat Meadow, Billys Lake, Morgan Lake, Wolf Hill, Indian
Hill, Kennedy Lake, Intersection of Highway 61 and Survey Valley Road
and Argo Hill.

This includes the following highways...
 Highway 250 between mile markers 15 and 24.
 Highway 61 between mile markers 181 and 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4252 10116 4207 10230 4236 10251 4254 10202
      4269 10157
TIME...MOT...LOC 0251Z 278DEG 20KT 4259 10142 4244 10182 4232 10223 

HAIL...1.00IN
WIND...60MPH
 
$$

Taylor
563 
WWUS53 KLBF 200313
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
913 PM MDT Sun Jul 19 2020

NEC031-161-200322-
/O.EXP.KLBF.SV.W.0241.000000T0000Z-200720T0315Z/
Cherry NE-Sheridan NE-
913 PM MDT Sun Jul 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY AND
SOUTHEASTERN SHERIDAN COUNTIES WILL EXPIRE AT 915 PM MDT...

The storms which prompted the warning have weakened. Therefore, the 
warning will be allowed to expire. However small hail, gusty winds 
and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4252 10116 4207 10230 4236 10251 4254 10202
      4269 10157
TIME...MOT...LOC 0312Z 278DEG 20KT 4257 10127 4242 10167 4231 10209 

$$

Taylor

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:43 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 19, 5:43 PM MDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
643 PM CDT Sun Jul 19 2020

.SHORT TERM...(This evening through Monday night)
Issued at 302 PM CDT Sun Jul 19 2020

The main forecast challenges through early week are thunder chances,
including severe potential. A warm front is bisecting the forecast
area today and will likely hang around through tomorrow, which will
help provide forcing for thunderstorms.

Synopsis/Today... As of 19z, southwest Nebraska was primarily in
southeast surface flow while the northern Sandhills were east to
light northeasterly. Significant moisture pooling was also occurring
in the Platte River Valley with dew points reaching the mid 60s.
Scattered rain showers traversed far northern Nebraska since this
morning, while bouts of clearing were experienced in the south.

This evening and tonight... Expecting some convective initiation in
the panhandle sometime around 23z near the surface low and possibly
along the warm front into the southern Sandhills. Early development
will likely be isolated to scattered in nature, with the capability
of growing into supercells. RAP mesoanalysis indicates ample
instability south of the front and decent deep layer shear to the
north. However, shear may increase this evening across the south as
a weak shortwave works off the Rockies. Forecast soundings indicate
veering winds in the lowest 3km and CAPE originating above the mixed
layer. Hail will probably be the bigger threat while convective mode
is still discrete. This also presents a non-zero tornado threat,
primarily in the far western zones. Toward sunset, cloud layer winds
become more aligned with the boundary orientation, and cells become
cold pool dominated as they progress eastward. While shear may still
be borderline for an organized widespread MCS, most CAMs are
suggesting at least a couple clusters or mini complexes. Thinking
wind and heavy rain will be the bigger threats in the latter stages,
especially as DCAPE values remain above 1000 j/kg and PWATs near
90%ile of climo. Made little change to previous forecast regarding
min temps with upper 50s northwest to lower 60s elsewhere.

Monday and Monday night... The surface low slowly meanders across
the High Plains, dragging the warm/quasi-stationary front with it.
Fairly significant discrepancies exist in the short range solutions
regarding precipitation chances during the day. Certainly can't rule
out scattered activity, similar to the far north experienced today,
with the front providing forcing and abundant moisture still in
play. Not expecting widespread activity early on, in the wake of
tonight's anticipated storms and instability being at a relative
minimum. Later in the afternoon and evening, when the atmosphere has
time to rejuvenate, most of the thunderstorms should redevelop. Deep
layer shear will be marginal, on the order of 30 kts, while mid
level lapse rates barely push 7C/km. The strongest forcing will be
confined to western Neb near the sfc low and where the greatest low
level upslope flow takes place. Although severe parameters don't
appear great, agree with SPC analysis that some potential still
exists. Max temps were lowered a smidge to lower 80s north and mid
80s south to account for weak CAA at H85 and potential cloud
cover.

.LONG TERM...(Tuesday through Sunday)
Issued at 302 PM CDT Sun Jul 19 2020

Tuesday and beyond... Broad northwest flow transitions to
southwest this week as the upper ridge regains strength over the
southern and central Plains. Closer to the surface, the thermal
ridge returns to the High Plains with strong southerly flow and
H85 temps approaching 30C. So after a brief retrieve from the
summer scorcher, highs should reach the mid/upper 90s once again
to round out the week. The highest precip chances exist early in
the week during the upper ridge transition and with a surface
front in the vicinity. The next best potential comes closer to the
weekend with a weak cool front or surface trough passage.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 642 PM CDT Sun Jul 19 2020

 Thunderstorms will begin to move into western and southwest
Nebraska this evening. Confidence is high enough that they have
been included in the LBF and VTN TAF's. Thunderstorms should clear
out of the area after midnight with stratus expected to develop
behind the thunderstorm activity. Probability is fairly high that
IFR conditions will occur across portions of southwest Nebraska
including the LBF TAF. Farther north ceilings are expected to be a
bit higher with MVFR conditions expected across northern Nebraska
including the VTN TAF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Meltzer/Taylor
Hazardous weather outlook, Jul 19, 2:20 PM MDT, 6 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
320 PM CDT Sun Jul 19 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-202030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
320 PM CDT Sun Jul 19 2020 /220 PM MDT Sun Jul 19 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered thunderstorm development is expected this
evening. This greatest threat for severe weather is generally
along and west of a line from Merriman to Broken Bow. Large hail,
damaging winds and heavy rainfall will be the main hazards.
Localized minor flooding is possible.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorms are possible Monday through Thursday. There is a
risk for a few severe thunderstorms Monday, especially across
northwest Nebraska. Later outlooks will evaluate the threat for
severe storms the remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to relay any severe weather report to the
National Weather Service in North Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor

In the hours before

Special weather statement, Jul 19, 7:34 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
734 PM MDT Sun Jul 19 2020

NEZ022-200215-
Garden NE-
734 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 815
PM MDT...

At 733 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lisco, or 10 miles northwest of Oshkosh, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Oshkosh, Lisco, Bluewater Battlefield State Historical Park, Dogtown
Flats, Sugar Loaf Hill and Rackett.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4154 10263 4156 10263 4164 10245 4167 10214
      4137 10214 4135 10259 4153 10265
TIME...MOT...LOC 0133Z 259DEG 18KT 4148 10253

Snively
Special weather statement, Jul 19, 8:00 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service North Platte NE
900 PM CDT Sun Jul 19 2020

NEZ006-007-009-010-200245-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
900 PM CDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK...NORTHERN HOLT...
SOUTHEASTERN KEYA PAHA AND SOUTHERN BOYD COUNTIES UNTIL 945 PM CDT...

At 900 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Butte to 6 miles north of Bassett.
Movement was southeast at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Bassett, Spencer, Atkinson, Stuart, Butte, Newport, Naper, Bristow,
Dustin, Scottville, Twin Lakes State Wildlife Management Area,
Redbird State Wildlife Management Area, Hull Lake State Wildlife
Management Area, Mariaville, Pony Lake, Spencer Dam, Midway, Dorsey,
Parshall Bridge State Wildlife Management Area and Anncar.

This includes the following highways...
 Highway 183 between mile markers 164 and 182.
 Highway 20 between mile markers 256 and 294.
 Highway 281 between mile markers 192 and 214.
 Highway 12 near mile marker 81, between mile markers 87 and 133.

LAT...LON 4277 9830 4268 9831 4229 9953 4276 9968
      4300 9917
TIME...MOT...LOC 0200Z 304DEG 29KT 4288 9890 4267 9957

Snively
Local storm report, Jul 19, 8:04 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT SUN JUL 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             11 S TRYON              41.40N 100.92W
07/19/2020  E1.75 INCH       MCPHERSON          NE   PUBLIC

&&

SMELTZER
Special weather statement, Jul 19, 8:12 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
812 PM MDT Sun Jul 19 2020

NEZ004-094-200245-
Sheridan NE-Western Cherry NE-
812 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 845 PM MDT...

At 812 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles southeast of Gordon, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Indian Hill and Highway 61 crossing the Snake River.

This includes Highway 61 between mile markers 185 and 208.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4261 10207 4273 10188 4261 10145 4234 10175
TIME...MOT...LOC 0212Z 301DEG 10KT 4259 10185

Snively
Special weather statement, Jul 19, 8:14 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
814 PM MDT Sun Jul 19 2020

NEZ004-200245-
Sheridan NE-
814 PM MDT Sun Jul 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EAST CENTRAL
SHERIDAN COUNTIES UNTIL 845 PM MDT...

At 814 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles north of Ellsworth, or 23 miles south of Rushville, moving east
at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Diamond Lake, Smith Lake State Wildlife Management Area, Billys Lake,
Wolf Hill and Argo Hill.

This includes Highway 250 between mile markers 17 and 30.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4246 10252 4252 10207 4223 10205 4228 10251
TIME...MOT...LOC 0214Z 267DEG 14KT 4239 10232

Snively
Special weather statement, Jul 19, 8:25 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service North Platte NE
925 PM CDT Sun Jul 19 2020

NEZ036-059-200300-
McPherson-Lincoln-
925 PM CDT Sun Jul 19 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN AND
SOUTHEASTERN MCPHERSON COUNTIES...

At 924 PM CDT, a strong thunderstorm was located 12 miles north of
Hershey, or 14 miles south of Tryon, moving southeast at 15 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

This storm will remain over mainly rural areas of northwestern
Lincoln and southeastern McPherson Counties.

This includes Highway 97 between mile markers 4 and 22.

LAT...LON 4146 10111 4146 10084 4116 10078 4117 10107
TIME...MOT...LOC 0224Z 337DEG 14KT 4134 10097

Taylor

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:23 PM MDTSpecial Weather StatementLBFMcPherson52 min
Jul 19, 6:25 PM MDTSpecial Weather StatementLBFKeith50 min
Jul 19, 6:38 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas52 min
Jul 19, 6:47 PM MDTSevere Thunderstorm WarningLBFChase, Perkins43 min
Jul 19, 6:53 PM MDTSpecial Weather StatementLBFGarden52 min
Jul 19, 7:14 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith46 min
Jul 19, 7:18 PM MDTTornado WarningLBFMcPherson33 min
Jul 19, 7:19 PM MDTSpecial Weather StatementLBFKeya Paha41 min
Jul 19, 7:30 PM MDTSevere Thunderstorm WarningLBFChase45 min
Jul 19, 7:34 PM MDTSpecial Weather StatementLBFGarden41 min
Jul 19, 7:35 PM MDTSevere Thunderstorm WarningLBFLincoln, McPherson40 min
Jul 19, 7:40 PM MDTAreal Flood AdvisoryLBFGarden, Keith3 hr
Jul 19, 8:00 PM MDTSpecial Weather StatementLBFBoyd, Rock45 min
Jul 19, 8:12 PM MDTSpecial Weather StatementLBFSheridan33 min
Jul 19, 8:14 PM MDTSpecial Weather StatementLBFSheridan31 min
Jul 19, 8:25 PM MDTSpecial Weather StatementLBFLincoln35 min
Jul 19, 8:44 PM MDTSpecial Weather StatementLBFSheridan31 min
Jul 19, 9:28 PM MDTSpecial Weather StatementLBFSheridan32 min
Jul 19, 9:46 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan44 min
Jul 19, 9:53 PM MDTSpecial Weather StatementLBFGrant52 min
Jul 19, 10:11 PM MDTSpecial Weather StatementLBFBrown49 min
Jul 19, 10:15 PM MDTSpecial Weather StatementLBFLincoln30 min
Jul 19, 10:39 PM MDTSpecial Weather StatementLBFHooker36 min
Jul 19, 10:49 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 19, 11:09 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas51 min
Jul 19, 11:16 PM MDTSpecial Weather StatementLBFBrown29 min
Jul 19, 11:47 PM MDTSpecial Weather StatementLBFLoup43 min
Jul 19, 11:57 PM MDTSpecial Weather StatementLBFKeya Paha48 min
Jul 20, 12:33 AM MDTSpecial Weather StatementLBFGarfield42 min
Jul 20, 12:34 AM MDTSpecial Weather StatementLBFRock41 min
Jul 20, 1:01 AM MDTSpecial Weather StatementLBFLoup44 min
Jul 20, 1:17 AM MDTSpecial Weather StatementLBFWheeler28 min
Jul 20, 1:50 AM MDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Jul 20, 1:47 PM MDTSpecial Weather StatementLBFKeith43 min
Jul 20, 2:46 PM MDTSpecial Weather StatementLBFMcPherson29 min
Jul 20, 2:57 PM MDTSpecial Weather StatementLBFMcPherson33 min
Jul 20, 2:59 PM MDTSpecial Weather StatementLBFArthur31 min
Jul 20, 3:05 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson40 min
Jul 20, 3:12 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jul 20, 3:17 PM MDTSevere Thunderstorm WarningLBFArthur43 min
Jul 20, 3:29 PM MDTSpecial Weather StatementLBFHooker, McPherson31 min
Jul 20, 3:49 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson41 min
Jul 20, 3:55 PM MDTSevere Thunderstorm WarningLBFHooker50 min
Jul 20, 3:59 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln46 min
Jul 20, 4:01 PM MDTSevere Thunderstorm WarningLBFArthur, Keith44 min
Jul 20, 4:17 PM MDTSevere Thunderstorm WarningLBFArthur, Keith28 min
Jul 20, 4:19 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 20, 4:45 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith, McPherson45 min
Jul 20, 4:51 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln39 min
Jul 20, 5:03 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln3 hr
Jul 20, 5:04 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas25 min
Jul 20, 5:27 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins48 min
Jul 20, 5:32 PM MDTSevere Thunderstorm WarningLBFLincoln43 min
Jul 20, 5:33 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jul 20, 5:35 PM MDTSpecial Weather StatementLBFSheridan40 min
Jul 20, 5:54 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln51 min
Jul 20, 5:55 PM MDTSpecial Weather StatementLBFGrant35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.